# SDR P5CA9601231

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5751 · Ailerons
- Part: Angle
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AILERON L/E ANGLE INBOARD TO INBOARD HINGE CRACKED.  FAB NEW ANGLE PER SRM 57-12-00 AND INSTALLED PER SRM 51-30-02.
